# SDR SWAA2022031874948

- Difficulty date: September 16, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; DOOR SILL STRAP NUTPLATE STRIP HAS CORROSION BS 799 RBL25 WL157; MARKED. / REMOVED NUTPLATE STRIP. IAW B737 SRM 51-40-02 REMOVED CORROSION; MATERIAL LOSS FOUND TO BE OUT OF LIMITS DUT TO NO PUBLISHED LIMITS. FABRICATED NEW STRIP; TREATED AND PRIMED IAW EA# 190784. IR INSTALLED NEW NUTPLATE IAW B737 SRM 51-40-02-00-0 AND SWA EA 1-753-35651 REV IR
